# SDR DXTA200701947

- Difficulty date: February 14, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 6,022 hours, 3,774 cycles
- Engine: Allsn AE3007C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT WINDSHEILD SHATTERED AFTER TAKEOFF.   REPLACED RT WINDSHIELD PRE CESSNA 750 MM CH 56-11-00 CHECKS OK.
